标题:ON DETECTABILITY AND OBSERVABILITY OF DISCRETE-TIME STOCHASTIC MARKOV JUMP SYSTEMS WITH STATE-DEPENDENT NOISE
作者:Zhang, Weihai; Tan, Cheng
作者机构:[Zhang, Weihai] Shandong Univ Sci & Technol, Coll Informat & Elect Engn, Qingdao 266590, Peoples R China.; [Tan, Cheng] Shandong Univ Sci & Technol, 更多
通讯作者:Zhang, W
通讯作者地址:[Zhang, WH]Shandong Univ Sci & Technol, Coll Informat & Elect Engn, Qingdao 266590, Peoples R China.
来源:ASIAN JOURNAL OF CONTROL
出版年:2013
卷:15
期:5
页码:1366-1375
DOI:10.1002/asjc.684
关键词:Discrete-time stochastic systems; Markov jump; detectability;; observability
摘要:This paper mainly studies the notions of detectability and observability for discrete-time stochastic Markov jump systems with state-dependent noise. Two concepts, called W-detectability and W-observability, for such systems are introduced, and are shown to coincide with the other concepts on detectability and observability reported recently in literature. Moreover, some criteria and interesting properties for both W-detectability and W-observability are obtained.
收录类别:EI;SCIE
WOS核心被引频次:9
资源类型:期刊论文
TOP